# SDR DL72W981379

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG CHAFFING FWD SIDE OF MLG BEAM BELOW STR 18A.  REPAIR PER M/M 57-43-0.
